# SDR DALA2017010500122

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 43,329 hours, 5,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L2 CHECK, FOUND DOOR 4L AFT CORNER EXISTING DOUBLER CRACKED.  REPAIRED DOOR PER SRM 52-13-00 FIG 213.
